Hello there. My name isXXXXX and I am sorry to hear about Archie. If he is still vomiting after anti-nausea shot then x rays should be done if it hasn't been done already. It is a bad sign when they vomit after having an anti vomiting shot because it is usually a sign that there possibly is a foreign body obstructing the stomach or the intestines. So if you have not had it done definitely have an x ray done tomorrow. Also i would stop feeding anything but a bland diet. So boiled chicken and rice boiled beef and rice. . . if this is severe gastritis then feeding cheese, treats, tomatoes, figs, etc may only make things worse. Even if he wants to eat them they could be doing more harm than good. You can also give some pepto at a dose of 1 teaspoon per 15 lbs every 8 hours to see if it helps settle his tummy and also pepcid ac at a dose of 1/2 tablet twice daily. This can also help settle his tummy. but again if x rays haven't been done that is where i would start first. I hope that helps! Please let me know if you have any additional questions or concerns. I would be happy to help. Please do not forget to rate my response so I receive credit for my time. Thank you!